# SDR ASAA2019022638358

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 893-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORR ON R/H MOP SEAL FROM FS 947 AFT TO FS 994. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737 900 SRM 53 70 15 1A 1 FIG 103 REMOVED AND REPLACED MOP SILL (INNER CHORD) IAW B737 900 SRM 51 40 02 0G 0 PARA 4 AND 7D W 1.5" O .080 R .066 L 6 D .014.
